Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have acid reflux and hyperacidity. Taking Razo and Olmozest. Side effects of medication?

I am having acid re flux and hyper acidity especially when I eat in parties and hotels for the last 6 months. I took Razo 20 for two months and the relief was temporary and when I stopped taking Razo, the acid re flux came back. I am taking Olmozest 40 mg for the last 4 years for Hypertension . I would like to know if it is due to side effect of taking Olmozest and if not what I should do to get relief from the problem. D.Geetha Gayathri email id: YYYY@YYYY
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  424
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Nephrologist 's  Response

Thanks for the query

Olmozest 40 does not usually cause dyspepsia. The repeated acid reflux problem needs to be evaluated for by a gastroenterologist for H pylori infection of the stomach, he might want to prescribe you with a H pylori kit which is a course to be taken for 2 weeks. There are no side effects of Razo 20 and it is a safe drug to be used however on long term it causes headaches, joint pain, thrombocytopenia and rashes on skin, it occurs in extremely few number of people

I hope I have answered your query

Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor